\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence of weak solutions to the three-dimensional density-dependent generalized incompressible magnetohydrodynamic flows

Abstract Related Papers Cited by
  • In this paper we consider the equations of the unsteady viscous, incompressible, and heat conducting magnetohydrodynamic flows in a bounded three-dimensional domain with Lipschitz boundary. By an approximation scheme and a weak convergence method, the existence of a weak solution to the three-dimensional density dependent generalized incompressible magnetohydrodynamic equations with large data is obtained.
    Mathematics Subject Classification: Primary: 76W05, 35D30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    W. Andra and H. Nowak, Magnetism in Medicine, Wiley VCH, Berlin, 2007.doi: 10.1002/9783527610174.

    [2]

    M. F. Barnothy (Ed.), Biological Effects of Magnetic Fields, Plenum Press, New York, 1964.

    [3]

    R. Bhargava, H. S. Sugandha and O. A. Takhar, Computational simulation of biomagnetic micropolar blood flow in porous media, J. Biomech., 39 (2006), S648-S649.doi: 10.1016/S0021-9290(06)85704-0.

    [4]

    R. M. Brown and Z. Shen, Estimates for the Stokes problem operator in Lipschitz domains, Indiana Univ. Math. J., 44 (1995), 1183-1206.doi: 10.1512/iumj.1995.44.2025.

    [5]

    M. Bulíček, E. Feireisl and J. Málek, Navier-Stokes-Fourier system for incompressible fluids with temperature dependent material coefficients, Nonlinear Anal. Real World Appl., 10 (2009), 992-1015.doi: 10.1016/j.nonrwa.2007.11.018.

    [6]

    M. Bulíček, J. Málek and K. R. Rajagopal, Navier's slip and evolutionary Navier-Stokes like systems with pressure and shear-rate dependent viscosity, Indiana Univ. Math. J., 56 (2007), 51-85.doi: 10.1512/iumj.2007.56.2997.

    [7]

    M. Bulíček, J. Málek and K. R. Rajagopal, Mathematical analysis of unsteady flows of fluids with pressure, shear-rate and temperature dependent material moduli, that slip at solid boundaries, SIAM J. Math. Anal., 41 (2009), 665-707.doi: 10.1137/07069540X.

    [8]

    H. Cabannes, Theoretical Magnetofluiddynamics, New York: Academic Press, 1970.

    [9]

    L. Diening, M. Ružička and J. Wolf, Existence of weak solutions for unsteady motions of generalized Newtonian fluids, Annali della Scuola Normale Superiore di Pisa IX., 9 (2010), 1-46.

    [10]

    R. J. DiPerna and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), 511-547.doi: 10.1007/BF01393835.

    [11]

    B. Ducomet and E. Feireisl, The equations of Magnetohydrodynamics: On the interaction between matter and radiation in the evolution of gaseous stars, Commun. Math. Phys., 226 (2006), 595-629.doi: 10.1007/s00220-006-0052-y.

    [12]

    G. Duvaut and J. L. Lions, Inéquation en thermoélasticité et magnéto-hydrodynamique, Arch. Rational Mech. Anal., 46 (1972), 241-279.

    [13]

    E. F. El-Shehawey, E. M. E. Elbarbary, N. A. S. Afifi and M. Elshahed, MHD flow of an elastico-viscous fluid under periodic body acceleration, Int. J. Math. Math. Sci., 23 (2000), 795-799.doi: 10.1155/S0161171200002817.

    [14]

    E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford Lecture Series in Mathematics and its Applications, 26. Oxford: Oxford University Press, 2004.

    [15]

    E. Fernández-Cara, F. Guillén and R. R. Ortega, Some theoretical results for viscoplastic and dilatant fluids with variable desity, Nonlinear Anal., 28 (1997), 1079-1100.doi: 10.1016/S0362-546X(97)82861-1.

    [16]

    J. Frehse and M. Ružička, Non-homogeneous generalized newtonian fluids, Math. Z., 260 (2008), 355-375.doi: 10.1007/s00209-007-0278-1.

    [17]

    J. Frehse, J. Málek and M. Ružička, Large data existence result for unsteady flows of inhomogeneous shear thickening heat conducting incompressible fluids, Comm. PDE., 35 (2010), 1891-1919.doi: 10.1080/03605300903380746.

    [18]

    G. P. Galdi, C. G. Simader and H. Sohr, On the Stokes problem in Lipschitz domains, Ann. Mat. Pura Appl., 167 (1994), 147-163.doi: 10.1007/BF01760332.

    [19]

    F. Guillén-González, Density dependent incompressible fluids with non-Newtonian viscosity, Czechoslovak Math. J., 54 (2004), 637-656.doi: 10.1007/s10587-004-6414-8.

    [20]

    X. Hu and D. Wang, Global solutions to the three dimensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.doi: 10.1007/s00220-008-0497-2.

    [21]

    X. Hu and D. Wang, Compactness of weak solutions to the three-dimensional compressible magnetohydrodynamic equations, J. Differential Equations., 245 (2008), 2176-2198.doi: 10.1016/j.jde.2008.07.019.

    [22]

    X. Hu and D. Wang, Global existence and large time behavior of solutions to the three dimensional equations of compressible magnetohydrodynamic flows, Arch. Rational Mech. Anal., 197 (2010), 203-238.doi: 10.1007/s00205-010-0295-9.

    [23]

    X. Hu and D. Wang, Low mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. Anal., 41 (2009), 1272-1294.doi: 10.1137/080723983.

    [24]

    S. Jiang, Q. C. Ju and F. C. Li, Incompressible limit of the compressible Magnetohydrodynamic equations with periodic boundary conditions, Comm. Math. Phys., 297 (2010), 371-400.doi: 10.1007/s00220-010-0992-0.

    [25]

    S. Jiang, Q. C. Ju and F. C. Li, Incompressible limit of the compressible Magnetohydrodynamic equations with vanishing viscosity coefficients, SIAM J. Math. Anal., 42 (2010), 2539-2553.doi: 10.1137/100785168.

    [26]

    A. R. Kantrovits and G. Y. Petchek, Magnitnaya Gidrodinamika (Magnetohydrodynamics), Atomizdat, Moscow, 1958.

    [27]

    S. Kawashima and V. V. Shelukhin, Unique global solution with respect to time of initial boundary value problems for one dimensional equations of a viscous gas, J. Appl. Math. Mech., 41 (1977), 273-282.

    [28]

    A. G. Kulikovskiy and G. A. Lyubimov, Magnetohydrodynamics, Reading, MA: Addison-Wesley, 1965.

    [29]

    L. D. Laudau and E. M. Lifshitz, Electrodynamics of Continuous Media, 2nd ed., New York: Pergamon, 1984.

    [30]

    P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 1. Incompressible models. Oxford Lecture Series in Mathematics and its Applications, Vol.3. New York: Oxford University Press, 1996.

    [31]

    P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2. Compressible models. Oxford Lecture Series in Mathematics and its Applications, 10. Oxford Science Publications. New York: The Clarendon Press, Oxford University Press, 1998.

    [32]

    A. Novotný, I. Straškraba, Introduction to the Theory of Compressible Flow, Oxford: Oxford University Press, 2004.

    [33]

    K. Ohkitani and P. Constantin, Two and three dimensional magnetic reconnection observed in the Eulerian Lagrangian analysis of magnetohydrodynamics equations, Phys. Rev. E., 78 (2008), 066315, 11 pp.doi: 10.1103/PhysRevE.78.066315.

    [34]

    T. Sarpkaya, Flow of non-Newtonian fluids in a magnetic field, AIChE. J., 7 (1961), 324-328.doi: 10.1002/aic.690070231.

    [35]

    M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.doi: 10.1002/cpa.3160360506.

    [36]

    J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.doi: 10.1007/BF01762360.

    [37]

    J. Wolf, Existence of weak solutions to the equations of non-stationary motion of non-Newtonian fluids with shear rate dependent viscosity, J. Math. Fluid Mech., 9 (2007), 104-138.doi: 10.1007/s00021-006-0219-5.

    [38]

    W. P. Yan, Motion of compressible magnetic fluids in $T^3$. Electron, J. Differential Equations., 232 (2013), 29 pp.

    [39]

    W. P. Yan, On weak-strong uniqueness property for full compressible magnetohydrodynamics flows, Cent. Eur. J. Math., 11 (2013), 2005-2019.doi: 10.2478/s11533-013-0297-6.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return